ContributorsPublishersAdvertisers

Ocular adverse events linked to inactivated COVID-19 vaccine

ophthalmologytimes.com
 2021-10-15

Cover picture for the articleA team of investigators at Cleveland Clinic Abu Dhabi studied patients who presented with ocular adverse events within 15 days after the first of 2 doses of the inactivated COVID-19 vaccine Sinopharm. Mild, reversible ocular adverse events were observed in the ocular anterior and posterior segments in patients in...

www.ophthalmologytimes.com

Comments / 197

Govt-doesn’t-care-about-you!
10-15

How else are we going to get to the magic number of 500 million people left on the earth according to the Georgia guide stones? Can’t do it all at once, that would cause too much mass chaos. So the answer is a slow kill… and a fake vaccine touted at the savior is perfect for that!

Reply(11)
104
aaron karcher
10-16

The Moderna shot completely wrecked my after 2 weeks. My vision has not recovered. No one in my family will ever get a vaccination again....forgot to mention 3 hospital trips. CT scans...Have to check for clots the 25th. Left side of face was numb for 3 days after the shot.....( 5 minutes after the shot ) Then came the tremors and not being able to speak sentences..THE LIST GOES ON

Reply(14)
63
Faith Jean Tianna Shively
10-16

Yeah, and you keep hearing about more and more getting the jab🙄. This isn't science people! This is not a vaccine either! This is a biochemically made weapon! I have been seeing more and more people wake up. But there are still those who still think this shot is the greatest thing to man kind. These people have gotten the shot and did not have any complications. But what they don't realize is no matter what this shot is going to take their life! It's very sad as I have many friends and family members who got this shot. This is NOT fair!

Reply(20)
43

Comments / 0